# SDR AALA202211032937

- Difficulty date: October 31, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N955NN
- Make and model: Boeing 737823
- Aircraft serial: 31199
- Aircraft time: 23,893 hours, 9,531 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Unserviceable
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY DOOR IS DIFFICULT TO OPEN AND CLOSE. **SUPPLEMENTAL REPORT FOR AALA202211012937: REPLACED LAVATORY D DOOR HARDWARE PER CMM 25-47-21.** (CLOSED)
